# SDR ASAA2018111927076

- Difficulty date: November 19, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 32,899 hours, 9,811 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shroud
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EXTERIOR WALK AROUND, DISCOVERED SHROUD DAMAGE ON NR 2 ENGINE AT 4 O'CLOCK POSITION. DAMAGE IS 1/8'' IN DIAMETER. GROUNDED - YES. REPAIRED THE DAMAGE TO THE NR 2 ENG ABRAIDABLE SHROUD AT 4 O'CLOCK POSITION REF AMM 72-24-02-200-802-F00.
